1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Coma, Hyperthermia and Bleeding Associated with Massive LSD Overdose a Report of Eight Cases (1974)

Coma, Hyperthermia and Bleeding Associated with Massive LSD Overdose a Report of Eight Cases (1974)

  1. trptamene
    West J Med. 1974 Mar;120(3):183-8.

    Klock JC (http://www.ncbi.nlm.nih.gov/sites/e...bmed_ResultsPanel.Pubmed_RVAbstractPlusDrugs1), Boerner U (http://www.ncbi.nlm.nih.gov/sites/e...bmed_ResultsPanel.Pubmed_RVAbstractPlusDrugs1), Becker CE (http://www.ncbi.nlm.nih.gov/sites/e...bmed_ResultsPanel.Pubmed_RVAbstractPlusDrugs1).

    Eight patients were seen within 15 minutes of intranasal self-administration of large amounts of pure D-lysergic acid diethylamide (LSD) tartrate powder. Emesis and collapse occurred along with signs of sympathetic overactivity, hyperthermia, coma and respiratory arrest. Mild generalized bleeding occurred in several patients and evidence of platelet dysfunction was present in all. Serum and gastric concentrationsof LSD tartrate ranged from 2.1 to 26 nanograms per ml and 1,000 to 7,000 ,g per 100 ml, respectively. With supportive care, all patients recovered. Massive LSD overdose in man is life-threatening and produces striking and distinctive manifestations.

    Discussion Thread